# SDR A6WA200940017

- Difficulty date: January 15, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 18,588 hours, 16,450 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 601R9310121
- Part serial: 7111
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,029 hours, 6,769 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

LOG 186985/3 - FLAPS FAIL INFLT DURING EXTENSION AT ZERO DEGREES PERFORMED FLAP RESET IAW SUPP 98-018B STEPS 1.3 AND 1.4, FLAP RESET.  COMPLIED WITH FIM 27-50-00 AND FOUND THE INPUT TORQUE OUT OF LIMITS ON LT FLAP DRIVE SYS.  FOUND LT INBD FLAP INBD ACTUATOR THE CAUSE OF HIGH TORQUE.  R&R LT INBD FLAP INBD ACTUATOR IAW AMM 27-53-01.  OPS AND RIG CHECK GOOD.  LT FLAP DRIVE SYS INPUT TORQUE WITHIN LIMITS AT THIS TIME.  COMPLIED WITH AWAC SUPP 98-018B AND 07-008B.
